MathSciNet Relay Station
MathSciNet bibliographic data
MR198584 (33 #6739) 62.10
Robinson, J. The distribution of a general quadratic form in normal variates. Austral. J. Statist 7 1965 110–114.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement